Plan B

4 Replies
caitlyn - December 12

the condom ripped while me and my boyfriend were having s_x. i was afraid i got pregnant so i got the "morning after pill". i had all the symptoms of it and i feel like im going to get my period but it hasnt come yet. should i be scared?

 

E - December 12

I think you should take a home pregnancy test, using first morning urine. Best wishes and test every three days until your period arrives. Obviously, if your period is more than 1 month late you should make an appt with a doctor or family planning clinic. The morning after pill will easily and likely delay your period.

 

caitlyn - December 12

Thanks. Its only been a few days late, but I just have a feeling of being pregnant. My b___sts are sore and i have cramos but it could also mean that I'm getting my period.

 

Grandpa Viv - December 12

From the Plan B web site - "Common side effects include nausea, abdominal pain, fatigue, headache, and menstrual changes."

 

caitlyn - December 17

i got my period. PhEw!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?